Search - Archive ouverte HAL Access content directly

Filter your results

53 Results
Deposit type : Notice

Interactions between compressed sensing, random matrices, and high dimensional geometry

Djalil Chafai , Olivier Guédon , Guillaume Lecué , Alain Pajor
Société Mathématique de France, In press (Panoramas et Synthèses n°37), 2012
Books hal-00786546v1

Lack of compactness in the 2D critical Sobolev embedding, the general case

Hajer Bahouri , Mohamed Majdoub , Nader Masmoudi
Comptes Rendus. Mathématique, 2012, 350 (3-4), pp.177--181. ⟨10.1016/j.crma.2012.01.016⟩
Journal articles hal-00692661v1

Single switch surface hopping for molecular quantum dynamics

Clotilde Fermanian Kammerer , Caroline Lasser
Journal of Mathematical Chemistry, 2012, 50 (3), pp.620--635. ⟨10.1007/s10910-011-9816-5⟩
Journal articles istex hal-00692650v1

Almost sure invariance principles via martingale approximation

Florence Merlevede , Costel Peligrad , Magda Peligrad
Stochastic Processes and their Applications, 2012, 122 (1), pp.170--190. ⟨10.1016/⟩
Journal articles hal-00692710v1

Single switch surface hopping for molecular quantum dynamics

Clotilde Fermanian Kammerer , Caroline Lasser
Journal of Mathematical Chemistry, 2012, pp.620-635
Journal articles hal-00765932v1

Universality in one dimensional Hierarchical Coalescence Processes

A. Faggionato , F. Martinelli , Cyril Roberto , C. Toninelli
Annals of Probability, 2012, 40 (4), pp.1377-1435
Journal articles hal-00505322v1

Reverse estimates in growth spaces

Evgeny Abakumov , Evgueni Doubtsov
Mathematische Zeitschrift, 2012, 271 (1-2), pp.399-413
Journal articles hal-00796357v1


Ali Messaoudi , Olivier Sester , Glauco Valle
Stochastics and Dynamics, 2012, 13 (3), 1250021 (26 p.). ⟨10.1142/S0219493712500219⟩
Journal articles hal-00795677v1

Continuous-time skewed multifractal processes as a model for financial returns

Emmanuel Bacry , Laurent Duvernet , Jean-François Muzy
Journal of Applied Probability, 2012, 49 (2), pp.482--502. ⟨10.1239/jap/1339878800⟩
Journal articles hal-01313843v1

Smoothness of Metropolis-Hastings algorithm and application to entropy estimation

Didier Chauveau , Pierre Vandekerkhove
ESAIM: Probability and Statistics, 2012, 10.1051/ps/2012004. ⟨10.1051/ps/2012004⟩
Journal articles hal-00803167v1

Existence results for flows of slightly compressible viscoelastic fluids in a bounded domain with corners

Colette Guillopé , Zaynab Salloum , Raafat Talhouk
Analysis and Applications, 2012, 10 (4), pp.381-411. ⟨10.1142/S0219530512500194⟩
Journal articles hal-00803959v1

Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks

Dan Goreac
ESAIM: Control, Optimisation and Calculus of Variations, 2012, 18 (2), pp.401-426. ⟨10.1051/cocv/2010103⟩
Journal articles hal-00727725v1

Conservation of geometric structures for non-homogeneous inviscid incompressible fluids

Francesco Fanelli
Communications in Partial Differential Equations, 2012, 37 (9), pp.1553-1595
Journal articles hal-00733562v1

Refined inequalities on graded Lie groups

Hajer Bahouri , Clotilde Fermanian Kammerer , Isabelle Gallagher
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2012, p.393-397
Journal articles hal-00768225v1

American options by Malliavin calculus and nonparametric variance and bias reduction methods

L. Abbas-Turki , Bernard Lapeyre
SIAM Journal on Financial Mathematics, 2012, 3 (1), pp.479 - 510. ⟨10.1137/11083890X⟩
Journal articles hal-01666862v1

Null-series on the complex sphere

Evgeny Abakumov , Evgueni Doubtsov
J. Approx. Theory, 2012, 164 (10), pp.1427-1442. ⟨10.1016/j.jat.2012.07.005⟩
Journal articles hal-00796356v1


Yuxin Ge , Guofang Wang
Proceedings of the American Mathematical Society, 2012, 140 (3), pp.1041-1044. ⟨10.1090/S0002-9939-2011-11065-7⟩
Journal articles hal-00692638v1

A Distance for Coagulation

Nicolas Fournier
Markov Processes And Related Fields, 2012
Journal articles hal-03180934v1

A point of view on Gowers uniformity norms

Bernard Host , Bryna Kra
New York Journal of Mathematics, 2012, 18, pp.213--48
Journal articles hal-01252534v1

Analysis of the Energy Decay of a Degenerated Thermoelasticity System

Amel Atallah-Baraket , Clotilde Fermanian Kammerer
Preprints, Working Papers, ... hal-00768220v1

Non-dispersive vanishing and blow up at infinity for the energy critical nonlinear Schrödinger equation in R^3

Cecilia Ortoleva , Galina Perelman
Preprints, Working Papers, ... hal-00795651v1

Transport-entropy inequalities on the line

Nathael Gozlan
Electronic Journal of Probability, 2012, 17 (49), pp.1-18. ⟨10.1214/EJP.v17-1864⟩
Journal articles hal-00795830v1

Condition number of a square matrix with i.i.d. columns drawn from a convex body

Radosław Adamczak , Olivier Guédon , Alexander Litvak , Alain Pajor , Nicole Tomczak-Jaegermann et al.
Proceedings of the American Mathematical Society, 2012, 140, pp.987-998
Journal articles hal-00793773v1

Moment estimates for convex measures

Radosław Adamczak , Olivier Guédon , Rafal Latala , Alexander Litvak , Krzysztof Oleszkiewicz et al.
Electronic Journal of Probability, 2012, 17, pp.101: 1-19
Journal articles hal-00793780v1

A survey on Fourier analysis methods for solving the compressible Navier-Stokes equations

Raphaël Danchin
Science China Mathematics, 2012, 55 (2), pp.245--275. ⟨10.1007/s11425-011-4357-8⟩
Journal articles istex hal-00692673v1

On ergodic two-armed bandits

Pierre Tarrès , Pierre Vandekerkhove
Annals of Applied Probability, 2012, 22 (2), pp.457-476. ⟨10.1214/10-AAP751⟩
Journal articles hal-00796207v1

High-order explicit time-integrators for discontinuous Galerkin discretizations of the Maxwell equations

Hassan Fahs , Mohamad Safa
International Journal of Modeling, Simulation, and Scientific Computing, 2012, 4 (1), pp.Article ID : 1250029. ⟨10.1142/S1793962312500298⟩
Journal articles hal-00769658v1

Fleming-Viot selects the minimal quasi-stationary distribution: The Galton-Watson case

Amine Asselah , Pablo A. Ferrari , Pablo Groisman , Matthieu Jonckheere
Preprints, Working Papers, ... hal-00795847v1

A note on linearization methods and dynamic programming principles for stochastic discontinuous control problems

Dan Goreac , Oana-Silvia Serea
Electronic Communications in Probability, 2012, 17 (?), ⟨10.1214/ECP.v17-1844⟩
Journal articles hal-00692652v1

The divergence equation in rough spaces

Raphaël Danchin , Piotr Boguslaw Mucha
Journal of Mathematical Analysis and Applications, 2012, 386 (1), pp.10--31. ⟨10.1016/j.jmaa.2011.07.036⟩
Journal articles hal-00692682v1